# SDR 2004F00147

- Difficulty date: May 24, 2004
- Submitted: July 6, 2004
- Operation: General aviation
- Aircraft: N2QG
- Make and model: Braero BAE125800A
- Aircraft serial: NA0467
- Engine: Garrtt TFE7315R
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23080005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS NOTICED VIBRATION ASSOCIATED WITH THE NR 1 ENGINE.  TECHNICIAN LOCATED SOURCE OF VIBRATION AS NR 1 STARTER/GENERATOR.  THIS UNIT HAD BEEN REMOVED AND REINSTALLED TWO WEEKS PRIOR TO VIBRATION AFTER REBRUSHING BY AN OUTSIDE FACILITY.  UNIT ACCUMULATED 70 HOURS AFTER REBRUSHING PRIOR TO FAILURE.  TECHNICIAN SUSPECTS FAILED BEARING DUE TO THE SEVERE SIDE PLAY IN THE STARTER/GENERATOR SHAFT, WHICH SET UP SUFFICIENT VIBRATION TO CAUSE COMPLETE FAILURE AND SEPARATION OF THE GEARBOX TO ENGINE SUPPORT BRACKET FITTINGS ON THE GEARBOX.
